I am a 21 year old female that took the abortion pill(mifeprex) about 1 month ago. I went to my follow up and the doctor said that everything is fine. my uterus is clear and it seems to have been a healthy and successful abortion. Although I have not stopped bleeding the doctor said that it was okay. I am spotting here and there. Sunday evening i started having abdominal pains. Its different then a menstral cramp. My abdominen is tender to the touch. the pain comes from under the muscle and it goes from below the belly button and up to my ribs. On a scale from 1 to 10 (10 being the most painful) I would rate this pain a 6 or 7. When I am in a fetal postion or when I simply have my knees close to my chest the pain goes away. It seems to relieve the tention on my stomach. I do not feel sick in any other way. Everything is normal when I use the rest room, my appetite is normal. Although I feel fatigue, i know this could be from laying down too much during the day. i dont know if there is a connection between the abortion pill and these pains. I hope not. I was just wondering if these symptoms sound familar to anyone. The pain does not seem to be easing up or getting worse. Can anyone give me some advise? There could be so many different diagnois's when it comes to abdominal pains. Please let me know what you think!!!!!
Thank you so much!!!
first I have never heard of a healthy and successful abortion, neither for you or for the baby that was growing inside of you. This situation always turns out to be a lose/lose situation, but it is done now and I just pray you have not harmed yourself by taking such an irresponsable pill. I hope the emotional issues from this are something you can deal with, and if not please seek out help, someone to talk to and not try to hold them in. There are precautionary action you can take prior to sex ie: condoms, birth control or just saving yourself for the special one to marry and raise a family with. I have 2 beautiful girls and they make my life worth living, as I am very ill myself. sometimes I would like to just take a pill and go to sleep to never awake myself, but that would be so selfish to my girls, it works both ways, when we create lives, we are responsible to care and be there for them, know matter how bad it hurts, how difficult it is or how conveinent it would be to take pills to end the uncomfortable, inconvenient, painful feelings we feel. By now maybe you have the sence I am spiritual, and yes I am. I do not judge you for your actions as I have my fair share of things i regret doing, but one of them is not getting on my knee's and praying to our lord day after day, and changing my ways in my life that deep inside I knew were not in the best interest of others very close to me. God Bless you Lisa and you will be in my prayers. hope i did not come off too hard, but at 19 you have a long wonderful life ahead of you, just let Jesus shine apon you, all you have to do is ask....God Bless, RaSMan
P.S. Lisa, my wife advises you to see your GYN. Doctor for a DNC. Even women who have miscarriages have this procedure. sounds like you have tissue left inside your uterus and has cause you a infection. Please check this out with you GYN. Dr. ASAP!
Good Luck & God Bless
RaSMaN & his wife Kim
I hope you're not having complications or some sort of rupture. Is this the same thing as cytotec/misopristal? This was given to me to induce labour, I ruptures and lost my baby girl at full term. I've now been told that this drug is also used in abortions and is responsible for many deaths. I had a terrible infection weeks later and almost lost my uterus. Please have them do tests and a scan on you. All the best!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.